# SDR SWIA201642282

- Difficulty date: June 5, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 32,016 hours, 26,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT LBL 27, AFT FLOOR SUPPORT FITTING HAS CORROSION ON UPPER CAP.  INSTALLED THE REPAIR TO THE AFT CARGO BAY, LBL27 AFT FLOOR SUPPORT FITTING JUST FORWARD OF FS 621.0 IAW STS EA.
